# SDR AALA20170529016

- Difficulty date: May 17, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 313W58113
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT PYLON AFT STRUT FAIRING LOWER SPAR LOWER SURFACE MID CHORD LEFT AREA.   REPAIRED IAW SRM 51-10-02 AND EA 269776.
